I'm dying again

I just started two new medications, Iminaprine HCL 50 mg and Prozac 40 mg and the after the first day the Iminaprine sedated me so much I called the psychiatrist and now I'm only taking a quarter of it. Anyways I just feel SO SICK I know for sure that I'm dying because I feel like I'm going to faint. I can't walk without getting dizzy. I'm SUPER out of it. I can't sleep. I feel like I'm in a different world. I'm shaky and weak. I asked my boyfriend two or three times if I was dreaming. I want to go to the ER sooooo bad but I'm really trying not to do that anymore. But this is the worst I've felt in a really really long time. My anxiety doesn't feel super high but I do have a bad feeling that I'm going to die. I think I might have a cold too, plus I just started my period today so that doesn't help at all. My body is so weak and if I could think straight for a second I'd be so stressed out. I'm bummed because I wanted to do things today but it's definitely not going to happen now. Hopefully I can stay out of the hospital. I'm scared I'm going to have a seizure. Don't know why. That's just where my thoughts always end up.

3 Replies

  • Really feeling like I'm going to faint on and off.

  • That is such a horrible feeling😥 I'm sorry. Do you think it's the meds? Maybe ask your doc about it? I sure pray you feel better! I'm just tryin to keep on keepin on hoping there is hope for brighter days. Sometimes I go on thinking what's the point!!!? it has got to get better than this!!! Love and hugs 💛💛💛

  • You have given too much stress to your mind, don't think too much about your symptoms. It makes you anxious for no point. I know its hard to avoid such thoughts, its your fear inside that you need to overcome. Take proper medication and eat healthy. Have a discussion with your doctor about these feeling, you will feel better.

You may also like...